# SDR DALA1127449858

- Difficulty date: April 19, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 79,161 hours, 78,310 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Skin
- Condition: Damaged
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 9D HAS PUNCTURE IN TOP SKIN.  R & R PANEL 91D FLOOR CABIN AREA IAW SRM 53-05, FIG 2, PG 9 AND 11.  NDT FOUND NO CRACKS AT REPAIR AREA IAW NDT SPM  06-10-01-001.  FABRICATED REPAIR FILLER AND DOUBLER IAW SRM 51-10-3, PG 31, 32, 40, 41. INSTALLED FILLER AND DOUBLER ON CABIN FLOOR PANEL 91D IAW SRM 53-05, PG 10-11, FIG 2. COMPLETED INSP.
